Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 577, NWS Jackson, MS

November 15, 2006Kemper County, Neshoba County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 15, 2006, 10:05 AM CST for Kemper County, Neshoba County, Mississippi. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2006, 10:05 AM CST (16:05 UTC)
Expired
Nov 15, 2006, 11:00 AM CST
In force
55 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Kemper County, MS, Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 9:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 381 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
381 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 151605
SVRJAN
MSC069-099-151700-
/O.NEW.KJAN.SV.W.0577.061115T1605Z-061115T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI
  NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 1100 AM CST

* AT 1005 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 24 MILES SOUTHWEST OF DE KALB...MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DE KALB.

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3258 8903 3286 8913 3286 8909 3288 8904
      3293 8889 3292 8835 3276 8838 3260 8856

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 3:43 AM CST, 6 hours 22 minutes earlier.

Area forecast discussion, Nov 15, 3:43 AM CST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
343 AM CST WED NOV 15 2006

.DISCUSSION...AN ACTIVE NIGHT HAS ALREADY BEGUN OVER THE ARKLAMISS
REGION...AND SHOULD LAST INTO THROUGH THE MORNING TODAY.  THE 992MB
SURFACE LOW IS LOCATED OVER SOUTHWESTERN ARKANSAS THIS MORNING...AND
IS EXPECTED TO TRACK JUST NORTH OF THE MS/TN STATE LINE.  THE
ASSOCIATED WARM FRONT CURRENTLY EXTENDS ACROSS CENTRAL PORTIONS OF
THE CWFA. ACTIVITY HAS ALREADY BEGUN FOR THE MORNING ASSOCIATED WITH
THIS WARM FRONT...WITH SHOWERS AND STRONG THUNDERSTORMS OVER THE
SOUTHERN HALF OF THE CWFA.  MOISTURE HAS BEEN INCREASING OVER THE
CWFA THIS EARLY MORNING...WITH DEW POINTS IN THE MIDDLE TO UPPER 60S
ACROSS THE SOUTHERN HALF OF THE REGION.  THE COLD FRONT...WHICH IS
CURRENTLY LOCATED OVER EASTERN TX...IS EXPECTED TO REACH AREAS ALONG
THE MS RIVER AROUND 12Z AND EASTERN PORTIONS OF THE CWFA AROUND 18Z.
THE ENTIRE AREA HAS BEEN PUT UNDER A TORNADO WATCH THIS
MORNING...WITH THE LATEST ONE EXPECTED TO EXPIRE AT 10 AM.

STILL EXPECTING SCATTERED STRONG STORMS TO CONTINUE THROUGH THE
MORNING. A SQUALL LINE SHOULD FORM ON THE EASTERN PORTIONS OF THE
CWFA BEFORE THE THREAT FOR SEVERE WEATHER EXITS OUT OF THE CWFA
AROUND LUNCH TIME.  PLENTY OF INSTABILITY WILL CONTINUE OVER THE
AREA THROUGH THIS TIME.  JUST TO NAME A FEW... ML CAPE VALUES RANGE
FROM 500-1000 J/KG.  K INDICES RANGE FROM 30-38C. AND THERE IS A LOT
OF FORCING WITH THIS SYSTEM WITH A STRONG 200MB JET. 0-1KM HELICITY
LOOKS TO BE AROUND 200 M2/S2. SO CONSIDERING ALL OF THIS...SEVERE
THUNDERSTORMS WITH POSSIBLE TORNADOES WILL CONTINUE TO BE A RISK
THROUGH AT LEAST SUNRISE.  THE TORNADO RISK WILL BEGIN TO DECREASE
AFTER SUNRISE AFTER THE STORMS FORM INTO A SQUALL LINE WHICH WILL
TRANSITION THE MAIN RISK TO DAMAGING WINDS...ALTHOUGH TORNADOES
STILL CAN NOT BE RULED OUT.

AS MENTIONED EARLIER...THE SEVERE RISK SHOULD BEGIN TO MOVE OUT OF
EASTERN PORTIONS OF THE CWFA AROUND LUNCHTIME AS THE STORM SYSTEM
MOVES EAST AND INSTABILITY DECREASES. THERE WILL STILL CONTINUE TO
BE LINGERING SHOWERS ACROSS THE AREA AFTER THIS HAPPENS...ESPECIALLY
FOR AREAS NORTH OF THE INTERSTATE 20 CORRIDOR WHERE MOISTURE WILL BE
WRAPPING AROUND THE SURFACE LOW.  FOR GUI POPS TODAY...I BUMPED UP A
BIT TO GIVE 100% OVER THE EAST.  THROUGH THE REMAINDER OF THE SHORT
TERM...I PRETTY MUCH REMAINED WITH GUIDANCE POPS AS IT LOOKS PRETTY
REASONABLE.

TEMPERATURES IN THE SHORT TERM ALSO LOOK IN PRETTY GOOD SHAPE
REMAINING WITH MAV GUIDANCE.  CLOUD COVER WILL KEEP TEMPERATURES
FROM RISING TOO MUCH OVER THE CWFA TODAY.  THERE WILL BE A
TEMPERATURE GRADIENT OF THE LOWER 60S IN THE NORTHWEST TO THE UPPER
60S IN THE SOUTHEAST DUE TO THE TIMING OF THE COLD FRONT.  CLOUD
COVER LINGERING OVER THE NORTHEAST WILL GIVE A TEMPERATURE GRADIENT
OF HIGHS IN THE LOWER 50S NORTHEAST TO UPPER 50S SOUTHEAST FOR
THURSDAY.

THE UPPER LOW WILL BEGIN TO LIFT NORTH AFTER PASSING THROUGH THE
AREA...PUTTING US UNDER NORTHWEST FLOW THROUGH THE BEGINNING OF THE
WORK WEEK.  A COUPLE OF SHORTWAVES WILL MOVE THROUGH THIS FLOW
DURING THE WEEKEND AND FOR THE EARLY WEEK PORTION OF THE WORK WEEK.
PWATS WILL AVERAGE BETWEEN 0.5-0.8 INCHES OR LESS DURING THIS
TIME...AND THERE IS LIMITED INSTABILITY. THERE WILL BE HIGH PRESSURE
AT THE SURFACE AS WELL.  SO SHORT STORY LONG...AM NOT EXPECTING TOO
MUCH WITH THESE SYSTEMS.  PRETTY MUCH WENT WITH GUIDANCE POPS
THROUGH THE LONG TERM.

REMAINED WITH GUIDANCE THROUGH THE LONG TERM FOR TEMPERATURES AS
WELL.  AFTER THE STORM SYSTEM MOVES OUT OF THE AREA BY THURSDAY
SURFACE HIGH PRESSURE WILL REMAIN IN PLACE OVER THE AREA.
TEMPERATURES SHOULD BE ABLE TO REMAIN IN THE UPPER 30S/LOWER 40S FOR
LOWS WITH HIGHS AROUND THE 60S THROUGH THE LONG TERM PORTION OF THE
FORECAST.  /14/

&&

.AVIATION...MVFR TO IFR CONDITIONS WILL REMAIN IN PLACE OVER THE
ENTIRE REGION THROUGH MUCH OF THE FORECAST PERIOD.  CONDITIONS WILL
BEGIN TO IMPROVE WITH RISING CEILINGS AND VISIBILITIES FROM WEST TO
EAST BY 18Z. HOWEVER...SHOWERS WILL REMAIN OVER MUCH OF THE THROUGH
THIS EVENING.  WINDS WILL BE A CONCERN TODAY...MAINLY FROM 12Z-06Z.
WINDS WILL BE AROUND 15-20KT WITH GUSTS OF 30-40KT POSSIBLE OVER THE
AREA. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  43  56  35 /  82  40   4   6
MERIDIAN      70  43  54  34 / 100  34   8   7
VICKSBURG     64  41  56  35 /  63  40   2   5
HATTIESBURG   71  43  56  35 / 100  17   5   5
NATCHEZ       64  41  58  37 /  59  21   1   5
GREENVILLE    62  41  54  36 /  67  67  10   5
GREENWOOD     65  41  48  35 /  71  69  15   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
     MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
     MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-ARZ075.

&&

CAW
Hazardous weather outlook, Nov 15, 4:29 AM CST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
0429 AM CST WED NOV 15 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
161029-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
0429 AM CST WED NOV 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
AN OUTBREAK OF SEVERE WEATHER WILL CONTINUE ACROSS THE ARKLAMISS
REGION THIS EARLY MORNING....CONTINUING ACROSS EAST MISSISSIPPI
INTO THE MID AND LATE MORNING HOURS.

THROUGH AROUND 7 AM...THE AREA OF GREATEST RISK APPEARS TO BE
ALONG AND SOUTH OF A GREENVILLE...TO JACKSON...TO MERIDIAN LINE.
THE RISK FOR SEVERE STORMS WILL SPREAD NORTHEAST AND CONTINUE
THROUGH MID TO LATE MORNING.

A POWERFUL STORM SYSTEM WILL CONTINUE TO MOVE ACROSS SOUTHERN
ARKANSAS THIS MORNING. WITH AN INCREASE OF DEEP MOISTURE AND WIND
SHEAR WILL OVER THE AREA...A FAVORABLE ENVIRONMENT FOR SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES IS IN PLACE. THE
POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS
THIS MORNING EXISTS OVER SOUTHEAST ARKANSAS... NORTHEAST
LOUISIANA...AND PORTIONS OF SOUTHERN MISSISSIPPI. EAST OF
INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60
TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL
LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL
ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD.

THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY
AROUND NOON TODAY.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE
THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA
THIS MORNING. PONDING WATER SHOULD BE EXPECTED ON ROADWAYS AND IN
LOW LYING AREAS AS THE STORMS MOVE THROUGH THE AREA. RAINFALL
WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE SAME
LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR STANDING
WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR.

...NON PRECIPITATION...
THE COLD FRONT THAT MOVES THROUGH TODAY WILL USHER STRONG WEST
WINDS INTO THE REGION. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH
CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX
DOWN DURING THE DAY WEDNESDAY...RESULTING IN POSSIBLE WIND GUSTS
EXCEEDING 40 MPH...ESPECIALLY ACROSS THE DELTA REGION.

STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS...GRADUALLY
DIMINISHING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND
SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS
TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION
IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Nov 15, 8:55 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
855 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     4 N CARTHAGE            32.80N 89.53W
11/15/2006                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN.

&&

JFAIRLY
Local storm report, Nov 15, 9:09 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
909 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     1 SE MANGHAM            32.30N 91.77W
11/15/2006                   RICHLAND           LA   UTILITY COMPANY

            POWERLINES DOWN.

&&

JFAIRLY
Local storm report, Nov 15, 9:10 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
910 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     7 N CROWVILLE           32.34N 91.59W
11/15/2006                   FRANKLIN           LA   UTILITY COMPANY

            POWERLINES DOWN.

&&

JFAIRLY
Local storm report, Nov 15, 9:20 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     10 S YAZOO CITY         32.72N 90.41W
11/15/2006                   YAZOO              MS   EMERGENCY MNGR

            TREES DOWN ACROSS IRWIN ROAD NEAR HIGHWAY 49.

&&

JFAIRLY
Local storm report, Nov 15, 9:22 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     1 ENE BENTONIA          32.65N 90.35W
11/15/2006                   YAZOO              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN NEAR SCOTLAND ROAD.

&&

JFAIRLY
Local storm report, Nov 15, 9:23 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
923 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 W HEIDELBERG          31.89N 89.04W
11/14/2006  M1.00 INCH       JASPER             MS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED BY JASPER CIVIL DEFENSE

0215 AM     TSTM WND DMG     COLUMBIA                31.26N 89.83W
11/15/2006                   MARION             MS   EMERGENCY MNGR

            TREES DOWN ACROSS HIGHWAY 43...HIGHWAY 35...AND OLD
            HIGHWAY 35.

0237 AM     TORNADO          SUMRALL                 31.42N 89.55W
11/15/2006                   LAMAR              MS   EMERGENCY MNGR

            *** 6 INJ *** SIGNIFICANT STRUCTURAL DAMAGE NEAR
            SUMRALL...PARTICULARLY IN THE ROCKY BRANCH COMMUNITY. 10+
            HOMES REPORTED DESTROYED...A MOBILE HOME BLOWN INTO A
            POND.

0314 AM     TSTM WND DMG     5 SSW ELLISVILLE        31.53N 89.24W
11/15/2006                   JONES              MS   EMERGENCY MNGR

            ONE HOME DAMAGED BY A POSSIBLE TORNADO NEAR TOWNSHIP
            ROAD.

0336 AM     TORNADO          4 SE LAUREL             31.65N 89.10W
11/15/2006                   JONES              MS   EMERGENCY MNGR

            20 HOMES NEAR TOWNSHIP ROAD AREA WITH SIGNIFICANT
            DAMAGE...AT LEAST ONE HOME REPORTED DESTROYED. 3 TO 4
            PEOPLE TRAPPED IN HOMES, BUT NO INJURIES. PROBABLE
            TORNADO.

0515 AM     TSTM WND DMG     10 E CROSSETT           33.13N 91.79W
11/15/2006                   ASHLEY             AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS THE COUNTY.

0525 AM     TSTM WND DMG     BASTROP                 32.77N 91.91W
11/15/2006                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREE FELL ON HOUSE TRAILER. TREES DOWN. POWERLINES DOWN.

0615 AM     TSTM WND DMG     1 SE MANGHAM            32.30N 91.77W
11/15/2006                   RICHLAND           LA   UTILITY COMPANY

            POWERLINES DOWN.

0625 AM     TSTM WND DMG     7 N CROWVILLE           32.34N 91.59W
11/15/2006                   FRANKLIN           LA   UTILITY COMPANY

            POWERLINES DOWN.

0625 AM     TSTM WND DMG     DELHI                   32.46N 91.49W
11/15/2006                   RICHLAND           LA   UTILITY COMPANY

            POWERLINES DOWN.

0645 AM     TSTM WND DMG     5 S INDIANOLA           33.38N 90.64W
11/15/2006                   SUNFLOWER          MS   LAW ENFORCEMENT

            LIMBS DOWN ACROSS HIGHWAY 49.

0645 AM     TSTM WND DMG     TALLULAH                32.41N 91.19W
11/15/2006                   MADISON            LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS THE PARISH.

0715 AM     TSTM WND DMG     2 N FLORA               32.58N 90.31W
11/15/2006                   MADISON            MS   EMERGENCY MNGR

            TREES DOWN ON A HOUSE. TREES AND POWERLINES ARE DOWN NEAR
            KEARNEY PARK.

0745 AM     TSTM WND DMG     10 S YAZOO CITY         32.72N 90.41W
11/15/2006                   YAZOO              MS   EMERGENCY MNGR

            TREES DOWN ACROSS IRWIN ROAD NEAR HIGHWAY 49.

0750 AM     TSTM WND DMG     1 ENE BENTONIA          32.65N 90.35W
11/15/2006                   YAZOO              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN NEAR SCOTLAND ROAD.

0845 AM     TSTM WND DMG     3 N THOMASTOWN          32.91N 89.67W
11/15/2006                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN.

0850 AM     TSTM WND DMG     4 N CARTHAGE            32.80N 89.53W
11/15/2006                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN.

&&

JFAIRLY

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 11:09 PM CSTSevere Thunderstorm WarningJANJasper36 min
Nov 15, 12:59 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis46 min
Nov 15, 1:27 AM CSTSevere Thunderstorm WarningJANJones63 min
Nov 15, 1:51 AM CSTSevere Thunderstorm WarningJANMarion39 min
Nov 15, 1:55 AM CSTSevere Thunderstorm WarningJANJasper35 min
Nov 15, 1:59 AM CSTTornado WarningJANMarion31 min
Nov 15, 2:14 AM CSTTornado WarningJANCovington, Lamar46 min
Nov 15, 2:38 AM CSTTornado WarningJANCovington, Forrest, Jones67 min
Nov 15, 3:02 AM CSTTornado WarningJANLamar, Marion58 min
Nov 15, 3:18 AM CSTSevere Thunderstorm WarningJANCovington27 min
Nov 15, 3:43 AM CSTTornado WarningJANJones17 min
Nov 15, 3:55 AM CSTTornado WarningJANForrest35 min
Nov 15, 4:00 AM CSTTornado WarningJANClarke45 min
Nov 15, 5:41 AM CSTSevere Thunderstorm WarningJANWashington49 min
Nov 15, 5:46 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey44 min
Nov 15, 6:01 AM CSTTornado WarningJANWashington44 min
Nov 15, 6:09 AM CSTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower51 min
Nov 15, 6:23 AM CSTTornado WarningJANLeflore, Sunflower52 min
Nov 15, 6:34 AM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Yazoo41 min
Nov 15, 6:38 AM CSTTornado WarningJANHolmes, Humphreys, Sharkey37 min
Nov 15, 7:01 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren44 min
Nov 15, 7:07 AM CSTTornado WarningJANHolmes38 min
Nov 15, 7:10 AM CSTSevere Thunderstorm WarningJANAdams, Jefferson50 min
Nov 15, 7:19 AM CSTSevere Thunderstorm WarningJANYazoo41 min
Nov 15, 7:38 AM CSTSevere Thunderstorm WarningJANCarroll, Montgomery37 min
Nov 15, 7:40 AM CSTSevere Thunderstorm WarningJANHinds50 min
Nov 15, 7:45 AM CSTSevere Thunderstorm WarningJANAttala45 min
Nov 15, 7:46 AM CSTSevere Thunderstorm WarningJANMadison59 min
Nov 15, 7:50 AM CSTSevere Thunderstorm WarningJANHolmes25 min
Nov 15, 8:04 AM CSTSevere Thunderstorm WarningJANYazoo26 min
Nov 15, 8:05 AM CSTSevere Thunderstorm WarningJANRankin55 min
Nov 15, 8:25 AM CSTSevere Thunderstorm WarningJANClay, Webster50 min
Nov 15, 8:28 AM CSTSevere Thunderstorm WarningJANLeake47 min
Nov 15, 8:53 AM CSTSevere Thunderstorm WarningJANOktibbeha37 min
Nov 15, 8:56 AM CSTSevere Thunderstorm WarningJANCopiah, Simpson64 min
Nov 15, 8:58 AM CSTSevere Thunderstorm WarningJANAttala, Neshoba, Winston62 min
Nov 15, 9:07 AM CSTSevere Thunderstorm WarningJANScott38 min
Nov 15, 9:19 AM CSTSevere Thunderstorm WarningJANClay, Lowndes41 min
Nov 15, 9:42 AM CSTSevere Thunderstorm WarningJANNewton63 min
Nov 15, 10:01 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.